About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 472030, 14 pages
http://dx.doi.org/10.1155/2012/472030
Research Article

Solving the Fractional Rosenau-Hyman Equation via Variational Iteration Method and Homotopy Perturbation Method

1Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Medan UNIMED 20221, Medan, Sumatera Utara, Indonesia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia UKM, 43600 Bangi, Selangor, Malaysia

Received 31 May 2012; Accepted 8 November 2012

Academic Editor: Shaher Momani

Copyright © 2012 R. Yulita Molliq and M. S. M. Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Yulita Molliq and M. S. M. Noorani, “Solving the Fractional Rosenau-Hyman Equation via Variational Iteration Method and Homotopy Perturbation Method,” International Journal of Differential Equations, vol. 2012, Article ID 472030, 14 pages, 2012. doi:10.1155/2012/472030